# SDR AWXA200401031

- Difficulty date: September 10, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON FORWARD AND AFT SIDE OF BEAM Y1292 LTAFT OF FR 67.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 LT AT FR 67; FABRICATED A NEW REPLACEMENT SECTION OF BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
